RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Panasenko, Alexander Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:241
Abstract pages:934
Full texts:56
References:110
Keywords: alternative algebra, just infinite algebra.

Subject:

Algebra, Ring Theory.

   
Main publications:
  1. Panasenko A.S., “Pochti konechnomernye alternativnye algebry”, Matematicheskie zametki, 98:5 (2015), 747-755

http://www.mathnet.ru/eng/person110247
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. N. Zhelyabin, A. S. Panasenko, “Nearly finite-dimensional Jordan algebras”, Algebra Logika, 57:5 (2018),  522–546  mathnet; Algebra and Logic, 57:5 (2018), 336–352  isi  scopus
2017
2. V. N. Zhelyabin, A. S. Panasenko, “Nil Ideals of Finite Codimension in Alternative Noetherian Algebras”, Mat. Zametki, 101:3 (2017),  395–402  mathnet  mathscinet  elib; Math. Notes, 101:3 (2017), 460–466  isi  scopus
3. V. N. Zhelyabin, A. S. Panasenko, “Herstein's construction for just infinite superalgebras”, Sib. Èlektron. Mat. Izv., 14 (2017),  1317–1323  mathnet
2015
4. A. S. Panasenko, “Just Infinite Alternative Algebras”, Mat. Zametki, 98:5 (2015),  747–755  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 805–812  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020